# SDR AALA20151022004

- Difficulty date: September 30, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS EDGE DAMAGE ON LOWER AFT CORNER.  R1 DOOR LOWER AFT CORNER SKIN REPAIRED IAW SRM 52-10-01 REPAIR 8 FIG 202.  HFEC INSPECTION CHECK OUT AT CUT EDGE, RESULT NO CRACK FOUND.
